Comments on 'the extended Graetz problem with Dirichlet boundary conditions'

Jones A.S. (1982) Comments on 'the extended Graetz problem with Dirichlet boundary conditions'. Applied Scientific Research, 39 1: 69-70. doi:10.1007/BF00384372


Author Jones A.S.
Title Comments on 'the extended Graetz problem with Dirichlet boundary conditions'
Journal name Applied Scientific Research   Check publisher's open access policy
ISSN 0003-6994
Publication date 1982
Sub-type Critical review of research, literature review, critical commentary
DOI 10.1007/BF00384372
Volume 39
Issue 1
Start page 69
End page 70
Total pages 2
Publisher Kluwer Academic Publishers
Subject 2200 Engineering
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Critical review of research, literature review, critical commentary
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 26 Jul 2016, 04:59:44 EST by System User